# SDR P5CA9900629

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Flange
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FLANGE OF PRESSURE BULKHEAD AT BS 140 WL 280 BL 10L.  TRIMMED DAMAGED AREA AND FABRICATED NEW ANGLE PER SRM 51-40-03 AND 51-10-02.
